# SDR CA111003005

- Difficulty date: September 30, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 9,285 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286B
- Condition: Failed
- Location: Slats
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) SLAT FAIL EICAS MESSAGE WHEN FLAP 1 SELECTED FOR LANDING. FLAPS SELECTED UP AND BACK TO POSSITION 1 IAW QRH PROCEDURE, NO FIX.  EMERGENCY DECLARED, LANDED WITHOUT INCIDENT.  REPLACED OTBD SKEW AT SLAT 3-4 IAW AMM 27-83-01, CHECK SERV.
